# SDR IPXA1668280

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Sensor
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP, DURING ETOPS PDC CK, FOUND APU INOP DEFERRED IAW MEL 49-11-1-0-2 AND ETOPS DOWNGRADED.  R & R APU SURGE BLEED VALVE. NO HELP. R&R APU FLOW SENSOR MODULE. OPS CHECKED GOOD.
